# SDR UALA2011061302881

- Difficulty date: June 12, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 62,069 hours, 22,863 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Out Of Position
- Location: Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO CLOSE DOOR 2L.  LOWER GATE CONTACTS THRESHOLD.  EXCESSIVE FORCE REQUIRED TO CLOSE AND AND LOCK DOOR 2L.  FOUND LOWER HINGE BEARING MIGRATED.  REPLACED BEARING AND INSTALLED DOOR.  INSTALLED GUIDE ARM AND ADJUSTED DOOR.
